All Papers in Volume 1 Issue 4(297-394)
Classification of Disordered Tilings
Balke, Ludwig   
297-311
A Combinatorial Interpretation of the Seidel Generation of q-derangement Numbers
Zeng, Jiang    Han, Guoniu    Clarke, Robert   
313-327
On the Number of Vertices and Edges of the Buneman Graph
Dress, Andreas    Moulton, Vincent    Hendy, Michael    Huber, Katharina T.   
329-337
Some Variatons on a Theme by Buneman
Dress, Andreas    Moulton, Vincent    Huber, Katharina T.   
339-352
Kinematic Formulas for Finite Lattices
Klain, Daniel A.   
353-366
Multiplication of a Schubert Polynomial by a Schur Polynomial
Kohnert, Axel   
367-375
Properties of Complete Sets of Mutually Equiorthogonal Frequency Hypercubes
Morgan, Ilene H.   
377-389
Proof of a Conjecture on Multisets of Hook Numbers
Zeilberger, Doron    Regev, Amitai   
391-394
This site is maintained by Bill Chen. If you have any suggestions or anything to contribute, please contact me at
津教备0272号 津ICP备06011496号